An analysis on the structural stability of Okun's law--a cross-country study

Sögner, Leopold ORCID: https://orcid.org/0000-0001-5388-0601 and Stiassny, Alfred (2002) An analysis on the structural stability of Okun's law--a cross-country study. Applied Economics, 34 (14), pp. 1775-1787.

Full text not available from this repository.
Item Type: Article in Academic Journal
Status: Published
Date Deposited: 26 Jan 2015 10:15
Last Modified: 28 May 2019 08:22
URI: https://irihs.ihs.ac.at/id/eprint/2628

Actions (login required)

View Item View Item